MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER PERFORM ANATOMIC GLENOID CORTILOC PEGGED L50; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. TORNIER PERFORM ANATOMIC GLENOID CORTILOC PEGGED L50; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWE422
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Osteolysis (2377); Inadequate Osseointegration (2646)
Date of Event 09/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "glenoid component loosening.Aseptic glenoid failure.Investigator review of images on 21 dec 2023 visit: note no component migration, but noted humeral osteolysis at zone 6, 7, and 8 >2cm and glenoid osteolysis at zones 3, 5 and 6 >2mm.Revision surgery on (b)(6) 2024".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned for investigation.The opinion of the medical expert was requested on this case despite the limited information provided, and stated as follows: failure of total shoulder replacement over time is a known complication.In case of a revision procedure a medical opinion aiming to determine the root cause of the failure is part of the internal investigation process.Sufficient (radiological and clinical) information must be provided to enable a meaningful clinical assessment and to identify possible causes of failure.In cases where no such information is available, this assessment is limited.No conclusive statement can be provided, because key clinical information (e.G.Clinical status, exact symptoms and range of motion of the patient, assessment of the treating physician) and in this case medical imaging is missing.Due to these limitations, i am unable to provide statements about the patient, the procedure, and/or the device in relation to cause of the failure.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "glenoid component loosening.Aseptic glenoid failure.Investigator review of images on (b)(6) 2023 visit: note no component migration, but noted humeral osteolysis at zone 6, 7, and 8 >2cm and glenoid osteolysis at zones 3, 5 and 6 >2mm.Revision surgery on (b)(6) 2024".

Brand Name
TORNIER PERFORM ANATOMIC GLENOID CORTILOC PEGGED L50
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19756687
Report Number3000931034-2024-00382
Device Sequence Number8987890
Product Code KWS
UDI-Device Identifier03700434021844
UDI-Public03700434021844
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111902
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWE422
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight136 KG